Affine connections in a quaternion manifold and transformations preserving the structure.
OBATA, Morio
J. Math. Soc. Japan, Tome 9 (1957) no. 4, p. 406-416 / Harvested from Project Euclid
Publié le : 1957-10-15
Classification:  32.00
@article{1261153821,
     author = {OBATA, Morio},
     title = {Affine connections in a quaternion manifold and transformations preserving the structure.},
     journal = {J. Math. Soc. Japan},
     volume = {9},
     number = {4},
     year = {1957},
     pages = { 406-416},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1261153821}
}
OBATA, Morio. Affine connections in a quaternion manifold and transformations preserving the structure.. J. Math. Soc. Japan, Tome 9 (1957) no. 4, pp.  406-416. http://gdmltest.u-ga.fr/item/1261153821/